# SDR CAL960289

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose Wire
- Location: R4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FLT 0023 - INSPECTION FOUND EMERGENCY EXIT LIGHTS AT R-4 DOOR INOPERATIVE.  REPLACING BATTERY PACK DID NOT HELP. MAINTENANCE FOUND LOOSE WIRING ON CANNON PLUG AT CHARGING UNIT.  THE WIRING WAS REPAIRED AND OPERATION OF THE R-4 DOOR EXIT LIGHTS CHECKED GOOD.  (X)
